# SDR IXXA06SMN422S

- Difficulty date: November 17, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND THE RUDDER SKIN CRACKED AT STATION 2R 219.000 LEFT SIDE.  REMOVED DAMAGED SKIN.  FABRICATED REPAIR PARTS.  BONDED NEW SKIN AND INTERNAL DOUBLER WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND NEW SKIN.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW SKIN.  CHECKED RUDDER BALANCE, FOUND MOMENT WITHIN ALLOWABLE LIMITS, MOMENT: 2669.12 IN POUND IAW DC8 SRM 55-6-1 FIGURE 1 PAGE 2, DC8 SRM 55-1-0 PAGE 1, DC8 SRM 51-1-9, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 51-1-21, AND DC8 SRM 51-4-6 PAGES 1-4.
